# SDR QR9R2023010600001

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724219807
- Aircraft time: 2,357 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 9550166110
- Part serial: 2659
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE READING 0.2 BAR AFTER REACHING IDLE. MAINTENANCE CLEANED AND RESEATED CONNECTOR ON #1 ENGINE OIL PRESSURE TRANSMITTER IAW AMM 77-32-00, 1-1. DURING MOC OF #1 ENGINE OIL PRESSURE, OIL PRESSURE DID NOT INCREASE DURING START, BUT #1 ENG OIL P MESSAGE WENT OUT AT A NORMAL TIME, INDICATING THAT OIL PRESSURE WAS NORMAL, BUT INDICATION WAS IMPROPER. WHILE AT GROUND IDLE ENGINE OIL PRESSURE INDICATION SLOWLY CREPT UP FROM 0.0 TO ABOUT 2.4. REMOVED AND REPLACED #1 ENG OIL PRESSURE TRANSMITTER IAW ARRIEL 1 E2 79-36-00-900-801-A01.
